Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

364 Publications


2015 | Journal Article | IST-REx-ID: 1704   OA
Note on a family of monotone quantum relative entropies
A. Deuchert, C. Hainzl, R. Seiringer, Letters in Mathematical Physics 105 (2015) 1449–1466.
View | Files available | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 1730   OA
Discrete systolic inequalities and decompositions of triangulated surfaces
É. Colin De Verdière, A. Hubard, A.N. De Mesmay, Discrete & Computational Geometry 53 (2015) 587–620.
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 1728
Ptch1 and Gli regulate Shh signalling dynamics via multiple mechanisms
M. Cohen, A. Kicheva, A. Ribeiro, R. Blassberg, K. Page, C. Barnes, J. Briscoe, Nature Communications 6 (2015).
View | DOI
 

2015 | Journal Article | IST-REx-ID: 1684   OA
Numerous transitions of sex chromosomes in Diptera
B. Vicoso, D. Bachtrog, PLoS Biology 13 (2015).
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 1677   OA
The local semicircle law for random matrices with a fourfold symmetry
J. Alt, Journal of Mathematical Physics 56 (2015).
View | Files available | DOI | Download (ext.)
 

Filters and Search Terms

year=2015

Search

Filter Publications

Display / Sort

Citation Style: Default

Export / Embed